MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Epistaxis (4458)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a bilateral rhinaer procedure performed in the office under local, topical anesthesia with no injection.There were no other procedures performed and it went smoothly.Patient is not on anticoagulant medication.Ten (10) days post procedure the patient's family member called the office and relayed that the patient had concerning nasal bleeding from the right side.An ambulance was called and the patient was taken to the er.The treating ent physician did not have privileges at the hospital.The right side was packed with a rapid rhino but the bleeding continued and the left side also required packing with a rapid rhino.The patient required a blood transfusion and was admitted overnight.The patient was released the next morning with instruction to follow up with treating ent physician in 2-3 days, but started bleeding again before this appointment.The ent physician took him to the or and was able to visualize a bleeding branch of the spa on the right side.The location of the bleed was cauterized and a merocel pack was placed.The patient was again admitted overnight.The small packing was removed the next morning, no further bleeding was noted.The patient was discharged home.The patient followed up one week later and significant crusting was noted bilaterally on the anterior septum.The physician performed serial debridements.The posterior nasal cavity healed well but the anterior septum necrosed resulting in an approximately 1 cm septal perforation.At the last follow up (4-5 weeks following the event), the crusting had greatly improved and the patient did not have significant problems due to the perforation.The physician attributed the necrosis and eventual septal perforation to the nasal packing.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key22527489
Report Number3011625895-2025-00010
Device Sequence Number9246862
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient SexMale